# SDR SWAA091103

- Difficulty date: February 13, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 68,267 hours, 61,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPSGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND BULLNOSE EMERGENCY EXIT LIGHT INOP AT ROW 23.  REMOVED AND REPLACED BULB PER MM.
